| Model Number |
30873 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D.4 device expiration date: unknown.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris¿ pca administration set disconnects spontaneously.The following information was provided by the initial reporter: disconnecting itself from the iv.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of disconnection issues could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.